American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F09) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 40 found      Go to page: 1 2

[1] Jack K. Hale. Continuous dynamical systems. Math. Surveys Monogr. 25 (2010) 35-60.
Book volume table of contents   
View Article: PDF

[2] Jack K. Hale. Introduction. Math. Surveys Monogr. 25 (2010) 1-7.
Book volume table of contents   
View Article: PDF

[3] Jack K. Hale. Discrete dynamical systems. Math. Surveys Monogr. 25 (2010) 8-34.
Book volume table of contents   
View Article: PDF

[4] Jack K. Hale. Applications. Math. Surveys Monogr. 25 (2010) 61-178.
Book volume table of contents   
View Article: PDF

[5] Jack K. Hale. Asymptotic Behavior of Dissipative Systems. Math. Surveys Monogr. 25 (2010) MR MR941371.
Book volume table of contents   

[6] Hon-kit Wai. Witten-Helffer-Sjöstrand theory for $S^1$-equivariant cohomology. Trans. Amer. Math. Soc. 351 (1999) 2141-2182. MR 1370653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] R. N. Cruz and K. A. de Rezende. Cycle rank of Lyapunov graphs and the genera of manifolds. Proc. Amer. Math. Soc. 126 (1998) 3715-3720. MR 1618654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Yu. Ilyashenko and Weigu Li. Normal forms for unfoldings of saddlenodes. Math. Surveys Monogr. 66 (1998) 253-280.
Book volume table of contents   
View Article: PDF

[9] Yu. Ilyashenko and Weigu Li. Bifurcations of homoclinic trajectories of hyperbolic saddles. Math. Surveys Monogr. 66 (1998) 181-209.
Book volume table of contents   
View Article: PDF

[10] Yu. Ilyashenko and Weigu Li. Bifurcations in the plane. Math. Surveys Monogr. 66 (1998) 69-82.
Book volume table of contents   
View Article: PDF

[11] Yu. Ilyashenko and Weigu Li. Introduction. Math. Surveys Monogr. 66 (1998) 1-29.
Book volume table of contents   
View Article: PDF

[12] Yu. Ilyashenko and Weigu Li. Preliminaries. Math. Surveys Monogr. 66 (1998) 31-68.
Book volume table of contents   
View Article: PDF

[13] Yu. Ilyashenko and Weigu Li. Homoclinic tori and Klein bottles of nonhyperbolic periodic orbits: Noncritical case. Math. Surveys Monogr. 66 (1998) 109-157.
Book volume table of contents   
View Article: PDF

[14] Yu. Ilyashenko and Weigu Li. Normal forms for local families: Hyperbolic case. Math. Surveys Monogr. 66 (1998) 235-251.
Book volume table of contents   
View Article: PDF

[15] Yu. Ilyashenko and Weigu Li. Nonlocal Bifurcations. Math. Surveys Monogr. 66 (1998) MR MR1650842.
Book volume table of contents   

[16] Yu. Ilyashenko and Weigu Li. Homoclinic orbits of nonhyperbolic singular points. Math. Surveys Monogr. 66 (1998) 83-108.
Book volume table of contents   
View Article: PDF

[17] Yu. Ilyashenko and Weigu Li. Homoclinic torus of a nonhyperbolic periodic orbit: Semicritical case. Math. Surveys Monogr. 66 (1998) 159-180.
Book volume table of contents   
View Article: PDF

[18] Yu. Ilyashenko and Weigu Li. Elements of hyperbolic theory. Math. Surveys Monogr. 66 (1998) 211-234.
Book volume table of contents   
View Article: PDF

[19] David E. Hurtubise. The Floer homotopy type of height functions on complex Grassmann manifolds. Trans. Amer. Math. Soc. 349 (1997) 2493-2505. MR 1401774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] A. Candel. $C^*$-algebras of proper foliations. Proc. Amer. Math. Soc. 124 (1996) 899-905. MR 1307500.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] James F. Reineck. The connection matrix in Morse-Smale flows. II . Trans. Amer. Math. Soc. 347 (1995) 2097-2110. MR 1290731.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Christopher McCord. Poincar\'e-Lefschetz duality for the homology Conley index . Trans. Amer. Math. Soc. 329 (1992) 233-252. MR 1036005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Leonid Faybusovich. Toda flows and isospectral manifolds . Proc. Amer. Math. Soc. 115 (1992) 837-847. MR 1128727.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Richard A. Holmgren. Characteristics of index one orbits of Morse-Smale diffeomorphisms . Proc. Amer. Math. Soc. 111 (1991) 271-279. MR 1019273.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] James F. Reineck. The connection matrix in Morse-Smale flows . Trans. Amer. Math. Soc. 322 (1990) 523-545. MR 972705.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Robert D. Franzosa. The connection matrix theory for Morse decompositions . Trans. Amer. Math. Soc. 311 (1989) 561-592. MR 978368.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Genesio Lima dos Reis and Geovan Tavares dos Santos. ${\rm SO}(2)$-equivariant vector fields on $3$-manifolds: moduli of stability and genericity . Trans. Amer. Math. Soc. 308 (1988) 747-763. MR 951626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] David Fried. The cohomology of an isospectral flow . Proc. Amer. Math. Soc. 98 (1986) 363-368. MR 854048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] M. Maller and J. Whitehead. On the group ${\rm SSF}(G),\;G$ a cyclic group of prime order . Trans. Amer. Math. Soc. 290 (1985) 725-733. MR 792823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Helena S. Wisniewski. Rate of approach to minima and sinks---the Morse-Smale case . Trans. Amer. Math. Soc. 284 (1984) 567-581. MR 743733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 40 found      Go to page: 1 2